Wildfire, Morris
- When
- April 16, 12:00 PM EST to 6:00 PM EST
- Where
- Morris forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.862, -74.544 (the zone’s center; the record gives no point)
A wildfire occurred at the Picatinny Arsenal during the afternoon and evening of the 16th in Dover Township in Morris County. m.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A wildfire occurred at the Picatinny Arsenal during the afternoon and evening of the 16th in Dover Township in Morris County. The fire began about 1 p.m. EDT when personnel were doing routine demolition of munitions from their bunker in a wooded area. The fire jumped out of their explosives pit and proceeded to move outward and up the local ridge line. The Picatinny Arsenal Fire Department, Directorate of Emergency Services and the New Jersey Fire Service battled the blaze. The blaze was considered fully contained at 7 p.m. EDT after it burned about 100 acres. The high temperature at Newark International Airport on the 16th was 88 degrees. Through April 15th, there were 500 reported wildfires in the state of New Jersey, well ahead of the pace of 2011.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 16, 11:36 AM EST, 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1236 PM EDT MON APR 16 2012 .SYNOPSIS... HIGH PRESSURE ANCHORED OVER THE WESTERN ATLANTIC WILL CONTINUE TO INFLUENCE OUR WEATHER TODAY BEFORE WEAKENING TONIGHT. LOW PRESSURE WILL TRACK NORTH OF THE REGION TONIGHT, BRINGING A WEAK COLD FRONT THROUGH OUR REGION. HIGH PRESSURE MOVES ACROSS THE REGION TUESDAY AND WEDNESDAY BEFORE SLIDING OFF TO OUR EAST BY EARLY THURSDAY. LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES REGION AND INTO SOUTHERN CANADA, DRAGGING A COLD FRONT THROUGH OUR AREA THURSDAY NIGHT INTO FRIDAY BEFORE STALLING NEAR PARTS OF OUR REGION. ANOTHER AREA OF LOW PRESSURE WILL IMPACT THE REGION OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HIGH PRESSURE SITUATED TO OUR SOUTHEAST WILL MAINTAIN A SOUTHERLY FLOW OF RATHER WARM AIR ACROSS OUR AREA. MEANWHILE, LOW PRESSURE IS TRACKING ACROSS THE WESTERN GREAT LAKES. THE 12Z STERLING, VA RAOB INDICATED 925 MB TEMPERATURES ARE A TOASTY +21C. SINCE A GOOD AMOUNT OF SUNSHINE IS EXPECTED ACROSS THE AREA, EXCEPT FOR SOME BANDS OF MAINLY HIGH CLOUDS FROM TIME TO TIME, INLAND TEMPERATURES ARE EXPECTED TO TOP OUT WELL INTO THE 80S. SOME AREAS COULD EVEN HIT 90 DEGREES ESPECIALLY WITH THE RATHER DRY GROUND. THE HOURLY TEMPERATURE GRIDS WERE ADJUSTED UPWARD A BIT AGAIN AS THEY HAVE CLIMBED A BIT QUICKER. THE LAMP/LAV GUIDANCE WAS USED TO ASSIST IN THIS. THE HIGHS WERE BUMPED UP A TAD FOR SOME INLAND AREAS. THE SOUTHWESTERLY FLOW IS FORECAST TO INCREASE, HOWEVER IT MAY BE SOUTHERLY ENOUGH TO ALLOW SOME BACKING OF THE SURFACE FLOW RESULTING IN A SEA BREEZE. THERE ARE HINTS OF THIS OCCURRING NOW IN SOME COASTAL OBS. THE SOUTHWESTERLY WIND SHOULD GUST TO NEAR 20 MPH AT TIMES LATER THIS AFTERNOON AS MIXING DEEPENS AT LEAST SOME. THE INCREASING MIXING SHOULD ALSO ALLOW THE SURFACE DEW POINTS TO LOWER A BIT. WE SHOULD GET CLOSE TO RECORD HIGHS AT A FEW LOCATIONS THIS AFTERNOON, AND THE RECORDS FOR TODAY ARE LISTED IN THE CLIMATE SECTION BELOW. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... A MOSTLY CLEAR AND WARM EVENING IS EXPECTED. A COLD FRONT FROM THE WEST IS FORECAST TO PASS THROUGH OUR REGION BETWEEN ABOUT 1100 PM AND 300 AM. WHILE THERE WAS SOME PRECIPITATION ASSOCIATED WITH THE FRONT EARLY THIS MORNING, IT SHOULD DISSIPATE BY THE TIME THE BOUNDARY ARRIVES TONIGHT. AS A RESULT, WE ARE ANTICIPATING ONLY SCATTERED CLOUDS ALONG WITH A WIND SHIFT FROM THE SOUTHWEST TO THE NORTHWEST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... ON TUESDAY, THE FRONT PUSHES FARTHER OFFSHORE AS HIGH PRESSURE STARTS TO BUILD IN TO THE REGION. A NORTHWEST FLOW WILL BE IN PLACE FOR TUESDAY WHICH SHOULD ALLOW FOR A LITTLE BIT MORE DRYING OUT. WHILE TUESDAY WON'T BE ANYWHERE NEAR AS WARM AS MONDAY, IT WILL STILL BE ABOVE NORMAL, WITH HIGH TEMPERATURES REACHING INTO THE 70S. TUESDAY NIGHT LOOKS TO BE MAINLY DRY. THE MIDDLE LEVEL TROUGH LOOKS SLOWER, NOT REACHING OUR AREA UNTIL WEDNESDAY. BOTH THE GFS AND ECMWF BRING THE SHOWERS FURTHER NORTH THAN THE NAM. TEMPERATURES ARE TRICKY FOR TUESDAY NIGHT AS INCREASING CLOUD COVER COULD PLAY AN IMPORTANT ROLE. LOWS INTO THE 40S LOOK REASONABLE WITH ABOUT AVERAGE CONFIDENCE. HIGH PRESSURE BUILDS ACROSS THE AREA ON WEDNESDAY, ALTHOUGH THE AFOREMENTIONED TROUGH WILL INCREASE CLOUDINESS AND POSSIBLY BRING SOME SHOWERS DURING THE AFTERNOON OR EVENING, MAINLY ACROSS THE SOUTHERN PORTIONS OF THE CWA. TEMPERATURES WILL BE COOLER AS WE GET LESS DIRECT SUNSHINE DOWN TO THE SURFACE DUE TO THE CLOUD COVER. HIGH TEMPERATURES INTO THE 60S ACROSS THE REGION. WEDNESDAY NIGHT LOOKS TO START OFF CLOUDY, ESPECIALLY SOUTH, AND IT MAY PREVENT SOME AREAS FROM ACHIEVING GOOD RADIATIONAL COOLING. THIS MAKES THE TEMPERATURE FORECAST A LITTLE LESS CLEAR CUT BUT STILL EXPECT LOW TEMPERATURES TO DROP INTO THE 40S, MAYBE SOME LOWER 40S IN THE PINE BARRENS AND FAR NORTHERN AREAS. TEMPS IN THESE AREAS COULD POTENTIALLY DROP INTO THE 30S SO IT BEARS WATCHING. ON THURSDAY, THE TROUGH CLEARS OUT EARLY AND SKIES BEGIN TO CLEAR. TEMPERATURES SHOULD REBOUND FAIRLY QUICKLY WITH AMPLE SUNSHINE EXPECTED. HIGHS IN THE UPPER 60S TO LOWER 70S EXPECTED. THURSDAY NIGHT WE SEE ANOTHER COLD FRONT APPROACH AND THEN CROSS THE AREA. THIS FRONT AGAIN LOOKS DRY AND MOVES THROUGH WITHOUT MUCH FANFARE. THE BOUNDARY APPEARS TO STALL ACROSS THE REGION AND MAY EVEN MOVE NORTHWARD AS A WARM FRONT ON FRIDAY. THE MODELS ARE ALL OVER THE PLACE WITH RESPECT TO THE END OF THE WEEK AND INTO THE WEEKEND. THE GFS HAS BACKED OFF ON THE LOW TRAVERSING THE STALLED FRONT AND NOW HAS A STRONGER LOW TO THE NORTH OF THE AREA BY SATURDAY MORNING. THE GFS ALSO HAS A MUCH DEEPER MID LEVEL TROUGH AND MORE PRECIPITATION BY SUNDAY ON ITS LATEST RUN. WITH SO MUCH UNCERTAINTY IT IS HARD TO SAY IF WE WILL GET THE MUCH NEEDED SOAKING RAINS OVER THE REGION. THE MODEL TREND HAS BEEN TO DRY OUT AS THE DAY GETS CLOSER SO FOR NOW, WILL NOT MAKE ANY MAJOR CHANGES TO THE CURRENT FORECAST. AS FAR AS CONFIDENCE GOES, THIS PART OF THE FORECAST IS FAIRLY LOW CONFIDENCE. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TUESDAY. A WEAKENING COLD FRONT WILL MOVE THROUGH THE AREA LATER THIS EVENING AND OVERNIGHT WITH A WIND SHIFT FROM THE SOUTHWEST TO THE NORTHWEST. THE WIND SHIFT LOOKS TO OCCUR GENERALLY BETWEEN 04Z AND 06Z. THE SOUTHWESTERLY WINDS HAVE BEEN SLOW TO INCREASE SO FAR, AND AIRCRAFT SOUNDINGS AT KPHL INDICATE WINDS AROUND 2,000 FEET ARE AT 15 KNOTS. THESE ARE FORECAST TO INCREASE SOME TOWARD EVENING, THEREFORE WE ARE EXPECTING SOME GUSTS TO 20 KNOTS TO DEVELOP BY LATE IN THE AFTERNOON. A SEA BREEZE INFLUENCE MAY TEND TO KEEP THE WINDS MORE SOUTHEAST AT KACY, AND A TURN TO THE SOUTHEAST MAY OCCUR AT KILG IF THE WINDS REMAIN LIGHT ENOUGH. THERE SHOULD BE SOME SHOWERS AND THUNDERSTORMS WELL TO OUR WEST, HOWEVER THESE ARE EXPECTED TO DISSIPATE BEFORE REACHING OUR REGION. THERE MAY BE A BAND OF MID TO HIGH LEVEL CLOUDS AHEAD OF AND WITH THE FRONT, BUT FOR NOW KEPT THE COVERAGE AS SCATTERED. FOR TUESDAY, HIGH PRESSURE WILL GRADUALLY APPROACH FROM THE WEST. HOWEVER, A TIGHTENED PRESSURE GRADIENT WILL RESULT IN NORTHWEST WINDS IN THE 10 TO 15 KNOT RANGE WITH SOME GUSTS TO NEAR 20 KNOTS. OUTLOOK... TUESDAY NIGHT...VFR. NORTHWEST WINDS DIMINISHING. WEDNESDAY THROUGH THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. THURSDAY NIGHT THROUGH FRIDAY...VFR/MVFR CONDITIONS POSSIBLE WITH SHOWERS. && .MARINE... A SOUTHERLY WIND IS EXPECTED FOR TODAY INTO TONIGHT, WITH SPEEDS MAINLY IN THE 10 TO 15 KNOT RANGE. A DRY COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE TONIGHT, WITH THE WIND DIRECTION SHIFTING TO THE WEST. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD REMAIN MOSTLY IN THE 3 TO 4 FOOT RANGE FOR TODAY AND TONIGHT. WITH A STRENGTHENING TEMPERATURE INVERSION OVER OUR WATERS TODAY, ALONG WITH INCREASING DEW POINTS AT THE SURFACE, WE REMAIN A BIT CONCERNED THAT SOME FOG MAY DEVELOP ON OUR OCEAN WATERS. HOWEVER, THE CONFIDENCE LEVEL CONCERNING THE TIMING AND LOCATION OF ANY FOG IS QUITE LOW, SO WE HAVE REMOVED IT FROM THE FORECAST FOR NOW. WE WILL CONTINUE TO KEEP AN EYE ON THE POTENTIAL FOR FOG THROUGH THE DAY. OUTLOOK... NORTHWEST FLOW IS EXPECTED FOR TUESDAY BUT WINDS OVER THE WATERS DON'T LOOK QUITE AS ROBUST. THEREFORE NO HEADLINES ARE ANTICIPATED. THE GRADIENT WEAKENS FURTHER TUESDAY NIGHT AND WINDS AND SEAS WILL CONTINUE TO SUBSIDE EVEN MORE. BOTH WINDS AND SEAS LOOK TO STAY BELOW SMALL CRAFT ADVISORY CRITERIA THROUGHOUT THE FORECAST PERIOD. THERE IS A POSSIBILITY THAT HEADLINES MAY BE NEEDED LATE ON FRIDAY OR OVER THE COMING WEEKEND. && .FIRE WEATHER... FINE FUELS REMAIN RATHER DRY. FOR THIS AFTERNOON, THE RELATIVE HUMIDITY VALUES ARE ANTICIPATED TO LOWER TO AROUND 30 PERCENT. A SOUTHWEST WIND WILL INCREASE TO 10 TO 15 MPH WITH SOME GUSTS TO AROUND 20 MPH. THE SURFACE DEW POINTS WERE LOWERED A BIT. SINCE THE RELATIVE HUMIDITY AND WINDS LOOK MORE MARGINAL FOR TODAY AND FOLLOWING COORDINATION WITH THE STATE FIRE WEATHER OFFICIALS, WE WILL CARRY A SPECIAL WEATHER STATEMENT /ELEVATED FIRE WEATHER RISK/ FOR THE ENTIRE AREA. FOR TUESDAY AFTERNOON, RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP INTO THE 20 TO 30 PERCENT RANGE. MEANWHILE, WE MAY SEE SOME GUSTS AROUND OR SLIGHTLY ABOVE 20 MPH. AS A RESULT, THERE IS AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES TUESDAY AFTERNOON. && .CLIMATE... THE WARM AIR MASS HAS ARRIVED! WITH TEMPERATURES EXPECTED TO REACH INTO THE UPPER 80S, IT IS POSSIBLE THAT SOME OF THE RECORDS MAY BE APPROACHED OR BROKEN THIS AFTERNOON. HERE ARE THE RECORD HIGH TEMPERATURES FOR ALL 8 OF OUR CLIMATE SITES FOR TODAY. ALLENTOWN 89 - 2002 ATLANTIC CITY 89 - 2002 GEORGETOWN 89 - 2002 MOUNT POCONO 85 - 2002 PHILADELPHIA 90 - 2002 READING 88 - 2002 TRENTON 90 - 2002 WILMINGTON 92 - 1896 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE/MEOLA NEAR TERM...GORSE SHORT TERM...IOVINO LONG TERM...MEOLA AVIATION...GORSE/MEOLA MARINE...IOVINO/MEOLA FIRE WEATHER...IOVINO/GORSE CLIMATE...MEOLA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1023 AM EDT MON APR 16 2012 PAZ054-055-060>062-067>071-171430- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 1023 AM EDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF WILDFIRE SPREAD THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS AN ENHANCED RISK OF WILDFIRE SPREAD ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>027-171430- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1023 AM EDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF WILDFIRE SPREAD THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS AN ENHANCED RISK OF WILDFIRE SPREAD ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-171430- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- 1023 AM EDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF WILDFIRE SPREAD THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS AN ENHANCED RISK OF WILDFIRE SPREAD ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-171430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1023 AM EDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1021 AM EDT MON APR 16 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-170000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 1021 AM EDT MON APR 16 2012 ...ELEVATED FIRE WEATHER THREAT THIS AFTERNOON... FUEL MOISTURE REMAINS RATHER LOW ACROSS THE AREA. SOUTHWESTERLY WINDS SHOULD GUST TO AROUND 20 MPH AT TIMES THIS AFTERNOON AS THE RELATIVE HUMIDITY LOWERS TO AROUND 30 PERCENT. THEREFORE, AN ENHANCED FIRE WEATHER THREAT FOR THE SPREAD OF WILDFIRES EXISTS FOR THIS AFTERNOON INTO THE EARLY EVENING HOURS. OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS THIS TIME OF YEAR. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE CAUSE OF WILDFIRES. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION, PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. GORSE
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2012Every state in 2012This day in weather historyWarnings in New Jersey, April 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 378684.